# SDR DALA2021110906899

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CORROSION ON LH SIDE PANEL BTW STA 1530 TO STA 1640 AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NR 00217: LH SIDE PANEL BTW STA 1530 TO STA 1640 AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2007544)
